How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63825
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I take lisinopril and diltiazem for high pressure but a week

Resolved Question:

I take lisinopril and diltiazem for high pressure but a week ago I felt extremely weak and went to bed now I have bronchitis and still feeling tired I went to an urgent care place and found my blood pressure really low and heart rate high they did an ekg but it was normal
Submitted: 4 years ago.
Category: Medical
Expert:  DrRussMD replied 4 years ago.
Hello
What is your question here?
Customer: replied 4 years ago.
what made my pressure suddenly drop and heart rate increase that apparently happened before I got the bronchitus
Expert:  DrRussMD replied 4 years ago.
OK
too much blood pressure medicine
Something has changed with the heart, with the kidneys, liver or something else.

heart attack could do it.
That should be ruled out.

Heart block..that should be ruled out.

Electrolyte problem....Calcium, magnesium and electrolytes all need to be checked.

Hypothyroidism...need thyroid studies.

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and EXCELLENT FEEDBACK most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.

Customer: replied 4 years ago.
I was experiencing muscle cramps at night just about the time all this started. I have stopped the meds for now How will I know what to check next should I be at docor now or will it stabilize
Expert:  DrRussMD replied 4 years ago.
Cramps go along with electrolyte imbalance
Magnesium deficiency for example
The doc needs to follow up with an EKG, 24 hour holter monitor and electrolytes as well as repeat EKG.


Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and EXCELLENT FEEDBACK most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.

Customer: replied 4 years ago.
the urgent care ekg was normal
Expert:  DrRussMD replied 4 years ago.
that is fine
It needs a follow up.
As do you.

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and EXCELLENT FEEDBACK most helpful. Answers for informational purposes only, not to replace your physician advice or visit.
Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.

DrRussMD and 5 other Medical Specialists are ready to help you